This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I used to abuse Adderall (adderrall). I was taking 10x the prescribed amount with alcohol. I did this probably a dozen times. That was almost a year ago. I just had some bloodwork done and I have high liver enzymes. Could this be linked to Adderall (adderrall) abuse? Thanks.
Possibly. It seems that liver damage is possible with amphetamine use, and alcohol would have made it worse. What really matters at this point is how you will take care of your liver from now on, and how you'll treat this condition, if it needs medical treatment. You can always ask your doctor what he/she thinks about it. They're not there to judge, and if you haven't told them, you need to so they can give you the best care possible.
Ask your doctor about their privacy practices. Unless they're treating you specifically for the addiction, I don't *think* they're allowed to tell your insurance company about it. I'm betting it would just show up on their billing sheet as being treated for liver problems. But it's best to ask.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.